# SDR GAIA03091

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK FUOND MAIN CABIN STRINGER 15 LT CRACKED FORWARD OF BS 720C.  REF FASI N/R 53134 ACCOMPLISHED STRINGER REPAIR PER B727 SRM 53-10-3 TABLE ONE.  (M)
